Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Does "Cialis" intake cause blurred vision?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11910 Questions
Question
I have taken Cialis for three years but lately I am noticing that my vision is blurred after the first day on the drug
Posted Wed, 19 Feb 2014 in General Health
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Brief Answer: Due to the side effect. Detailed Answer: Hello, Thanks for trusting us with your health concern. Cialis may uncommonly cause mild, temporary vision changes (eg, blurred vision, sensitivity to light, blue/green color tint to vision). It can decrease blood supply to the optic nerve of the eye which can lead to a condition called non-arteritic anterior ischemic optic neuropathy (NAION). Usually the mild blurring of vision improves in few days. Contact your doctor if vision changes persist or are severe. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Above answer was peer-reviewed by
 
Follow-up: Does "Cialis" intake cause blurred vision? 20 hours later
Thanks Dr. XXXXXXX I am not taking as much because of the concern of blurry vision. Is there any way to counteract the decrease in blood flow the optic nerve? Dose it matter how much time between doses? What I am thinking is the drug is out of the system in 3days so I am only taking it once or twice a month.
 
 
Answered by Dr. Rakhi Tayal 4 hours later
Brief Answer: Detailed below. Detailed Answer: Hello. Thanks for writing again. Taking Cialis once or twice a month is the minimum dose. This does not need to be reduced to decrease the blurring. If the blurring is persistent even with such a low dose then do consult your ophthalmologist to rule out other possible causes of blurred vision. The decrease in blood flow can be counteracted only by stopping the medicine. Hope my answer is helpful. If you do not have any clarifications, you can close the discussion and rate the answer. Wish you good health. Regards
Above answer was peer-reviewed by
 
Follow-up: Does "Cialis" intake cause blurred vision? 21 hours later
One last question: the pill is 20 mg if I cut them in half 10 mg would that help or is that recommended
 
 
Answered by Dr. Rakhi Tayal 2 hours later
Brief Answer: It can help. Detailed Answer: Hello. You can cut the pill in half but that might not give you the relief from the problem you are having due to BPH. You can check it if this helps in improving the blurring. Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor